# SDR DALA2022122908482

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 68,366 hours, 25,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY EXIT SIGNS INOPERATIVE. RESEATED SIGN COVER OPS CHECK GOOD.
